File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: One-Dimensional Triple Periodic Dual-Beam Microstrip Leaky-Wave Antenna

TitleOne-Dimensional Triple Periodic Dual-Beam Microstrip Leaky-Wave Antenna
Authors
Issue Date2015
Citation
IEEE Antennas and Wireless Propagation Letters, 2015, v. 14, p. 390-393 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/216971
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorMa, Z-
dc.contributor.authorJiang, L-
dc.date.accessioned2015-09-18T05:44:47Z-
dc.date.available2015-09-18T05:44:47Z-
dc.date.issued2015-
dc.identifier.citationIEEE Antennas and Wireless Propagation Letters, 2015, v. 14, p. 390-393-
dc.identifier.urihttp://hdl.handle.net/10722/216971-
dc.languageeng-
dc.relation.ispartofIEEE Antennas and Wireless Propagation Letters-
dc.titleOne-Dimensional Triple Periodic Dual-Beam Microstrip Leaky-Wave Antenna-
dc.typeArticle-
dc.identifier.emailJiang, L: jianglj@hku.hk-
dc.identifier.authorityJiang, L=rp01338-
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.doi10.1109/LAWP.2014.2365394-
dc.identifier.hkuros251795-
dc.identifier.volume14-
dc.identifier.spage390-
dc.identifier.epage393-
dc.identifier.isiWOS:000349394500004-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats